American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40C05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Costas Poulios. Regular methods of summability on tree-sequences in Banach spaces. Proc. Amer. Math. Soc. 139 (2011) 259-271. MR 2729088.
Abstract, references, and article information   
View Article: PDF

[2] J. A. Fridy, R. A. Goonatilake and M. K. Khan. On Berry-Esseen bounds of summability transforms. Proc. Amer. Math. Soc. 132 (2004) 273-282. MR 2021271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Qu Wenbo and Wu Junde. On Antosik's Lemma and the Antosik-Mikusinski Basic Matrix Theorem. Proc. Amer. Math. Soc. 130 (2002) 3283-3285. MR 1913007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. DeFranza and K. Zeller. Erratum to ``Hardy-Bohr positivity''. Proc. Amer. Math. Soc. 124 (1996) 2611-2611. MR 1385912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. DeFranza and K. Zeller. Hardy-Bohr positivity . Proc. Amer. Math. Soc. 123 (1995) 3783-3788. MR 1283545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] B. E. Rhoades. Commutants for some classes of Hausdorff matrices . Proc. Amer. Math. Soc. 123 (1995) 2745-2755. MR 1301525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David Borwein and Amnon Jakimovski. Matrix transformations of power series . Proc. Amer. Math. Soc. 122 (1994) 511-523. MR 1198451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert E. Atalla. Regular matrices and $P$-sets in $\beta N\backslash N$. II . Proc. Amer. Math. Soc. 115 (1992) 141-144. MR 1094496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. DeFranza and K. Zeller. Matrix summability of unbounded sequences . Proc. Amer. Math. Soc. 115 (1992) 171-175. MR 1094498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Z. U. Ahmad and Mursaleen. An application of Banach limits . Proc. Amer. Math. Soc. 103 (1988) 244-246. MR 938676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] P. N. Natarajan. A Steinhaus type theorem . Proc. Amer. Math. Soc. 99 (1987) 559-562. MR 875397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] T. A. Keagy. Matrix methods and the property of stretchings . Proc. Amer. Math. Soc. 101 (1987) 667-670. MR 911030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Takeshi Yoshimoto. A note on the ergodic theorem . Proc. Amer. Math. Soc. 90 (1984) 401-404. MR 728356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] T. A. Keagy. On a gap Tauberian theorem of Lorentz and Zeller . Proc. Amer. Math. Soc. 86 (1982) 459-460. MR 671215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] B. E. Rhoades. Hausdorff matrices as bounded operators over $l$ . Proc. Amer. Math. Soc. 78 (1980) 210-212. MR 550495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Thomas A. Keagy. Summability of subsequences and rearrangements of sequences . Proc. Amer. Math. Soc. 72 (1978) 492-496. MR 509240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] B. K. Ghosh, B. E. Rhoades and D. Trutt. Subnormal generalized Hausdorff operators . Proc. Amer. Math. Soc. 66 (1977) 261-265. MR 0467068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Howard T. Bell. $S$-limits and $A$-summability . Proc. Amer. Math. Soc. 61 (1976) 49-53. MR 0427890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] George Brauer. Summability integrals . Proc. Amer. Math. Soc. 61 (1976) 85-89. MR 0440242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Godfrey L. Isaacs. A class of regular matrices . Proc. Amer. Math. Soc. 60 (1976) 211-214. MR 0430589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] N. K. Sharma. Isolated points of the spectra of conservative matrices . Proc. Amer. Math. Soc. 51 (1975) 74-78. MR 0372461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. E. Atalla. Addendum to: ``On the multiplicative behavior of regular matrices''\ (Proc. Amer. Math. Soc. {\bf 26} (1970), 437--446) . Proc. Amer. Math. Soc. 48 (1975) 268. MR 0358126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] I. J. Maddox. Steinhaus type theorems for summability matrices . Proc. Amer. Math. Soc. 45 (1974) 209-213. MR 0364938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Paul Schaefer. Infinite matrices and invariant means . Proc. Amer. Math. Soc. 36 (1972) 104-110. MR 0306763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Robert E. Atalla. On the consistency theorem in matrix summability . Proc. Amer. Math. Soc. 35 (1972) 416-422. MR 0308640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. Bazinet and J. A. Siddiqi. On nonstrongly regular matrices . Proc. Amer. Math. Soc. 34 (1972) 428-432. MR 0294935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1